Unterberger, André
Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable
Annales de l'institut Fourier, Tome 21 (1971) no. 2 , p. 85-128
Zbl 0205.43104 | MR 58 #29043 | 6 citations dans Numdam
doi : 10.5802/aif.374
URL stable : http://www.numdam.org/item?id=AIF_1971__21_2_85_0

L’objet de cet article est de prouver des théorèmes du genre suivant : “Soient P un opérateur différentiel sur R n , ρ une fonction C à valeurs réelles, k un nombre réel et u une distribution à support compact : alors, si PuH ρ , uH ρ+k ” ; l’espace H ρ est ici l’espace de Sobolev “d’ordre variable” associé à ρ ; bien entendu, il faut des hypothèses sur P, ρ et k. Les cas traités sont : 1) certains opérateurs à coefficients variables déjà considérés dans le chapitre VIII du livre de L. Hörmander ; 2) tous les opérateurs à coefficients constants en deux variables, avec des fonctions ρ convexes sur les droites caractéristique de P ; 3) les opérateurs à coefficients constants sur R n pour lesquels existent des inégalités L 2 “à la F. Trèves”. On déduit de ces théorèmes des résultats de résolubilité dans D , nouveaux dans certains cas.
The aim of this paper is to prove theorems of the following kind: “Let P be a differential operator on R n , ρ a C real valued function, k a real number, and u a distribution with compact support: then, if PuH ρ , uH ρ+k ”; the space H ρ is the Sobolev space “of variable order” associated with ρ; of course, some hypotheses about P, ρ and k are needed. The following cases are discussed: 1) some operators with variable coefficients already considered in Chapter VIII of L. Hörmander’s book; 2) the operators with constant coefficients in 2 variables, ρ being convex on the characteristic lines of P; 3) the operators with constant coefficients of which F. Trèves L 2 inequalities are valid. Results on solvability in the space of all distributions, new in some cases, follow from these theorems.

Bibliographie

[1] J. Bokobza et A. Unterberger, Comptes Rendus Acad. Sci. Paris, t. 260, 1965, p. 3265-3267, et t. 261, 1965, p. 2271-2273. Zbl 0143.37002

[2] L. Hormander, Linear Partial Differential Operators, Springer-Verlag, 1964.

[3] L. Hormander, On the Singularities of solutions of partial differential equations, Comm. on Pure and Appl. Math., XXIII, 329-358 (1970). MR 41 #7251 | Zbl 0193.06603

[4] F. John, Plane Waves and Spherical Means applied to Partial. Differential Equations, Interscience Tracts, New York, 1955. MR 17,746d | Zbl 0067.32101

[5] B. Malgrange, Sur la propagation de la régularité des solutions des équations à coefficients constants, Bull. Math. Soc. Sci. Math. Phys. R.P. Roumanie 3 (53), 433-440 (1959). MR 28 #4396 | Zbl 0109.32002

[6] F. Treves, Linear Partial Differential Equations with constant coefficients, Gordon & Breach, New York, 1966. Zbl 0164.40602

[7] F. Treves, Cours sur les Équations aux Dérivées Partielles Linéaires, École Normale Supérieure, Paris, 1967.

[8] F. Treves, Linear partial differential equations, Gordon and Breach, New York, 1970. MR 41 #2200 | Zbl 0209.12001